# SDR UIEA2018092802095

- Difficulty date: September 25, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 97,259 hours, 18,181 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 PYLON I/B AFT STRUT SKIRT FAIRING L/E FOUND CRACKED. NR 4 PYLON I/B STRUT SKIRT BEAM SKIN CRACKED AREAS REPAIRED IAW RI-54-50-13075 REV A.
